Monotonicity property of generalized and normalized Bessel functions of complex order

Szilárd András, A. Baricz

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

Let up be the generalized and normalized Bessel function depending on parameters b, c, p and let. In this article our aim is to prove that if p > q, then for certain conditions on the parameters b, c, p, q. Moreover we find the radius of the smallest disk centred at 1 which contains the egg-shaped domain.

Original languageEnglish
Pages (from-to)689-696
Number of pages8
JournalComplex Variables and Elliptic Equations
Volume54
Issue number7
DOIs
Publication statusPublished - Jul 2009

Fingerprint

Bessel functions
Bessel Functions
Monotonicity
Radius

Keywords

  • Bessel functions
  • Convex functions
  • Starlike functions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this

Monotonicity property of generalized and normalized Bessel functions of complex order. / András, Szilárd; Baricz, A.

In: Complex Variables and Elliptic Equations, Vol. 54, No. 7, 07.2009, p. 689-696.

Research output: Contribution to journalArticle

@article{6226cecc85254ec79d58a7a7f109b456,
title = "Monotonicity property of generalized and normalized Bessel functions of complex order",
abstract = "Let up be the generalized and normalized Bessel function depending on parameters b, c, p and let. In this article our aim is to prove that if p > q, then for certain conditions on the parameters b, c, p, q. Moreover we find the radius of the smallest disk centred at 1 which contains the egg-shaped domain.",
keywords = "Bessel functions, Convex functions, Starlike functions",
author = "Szil{\'a}rd Andr{\'a}s and A. Baricz",
year = "2009",
month = "7",
doi = "10.1080/17476930902998936",
language = "English",
volume = "54",
pages = "689--696",
journal = "Complex Variables and Elliptic Equations",
issn = "1747-6933",
publisher = "Taylor and Francis Ltd.",
number = "7",

}

TY - JOUR

T1 - Monotonicity property of generalized and normalized Bessel functions of complex order

AU - András, Szilárd

AU - Baricz, A.

PY - 2009/7

Y1 - 2009/7

N2 - Let up be the generalized and normalized Bessel function depending on parameters b, c, p and let. In this article our aim is to prove that if p > q, then for certain conditions on the parameters b, c, p, q. Moreover we find the radius of the smallest disk centred at 1 which contains the egg-shaped domain.

AB - Let up be the generalized and normalized Bessel function depending on parameters b, c, p and let. In this article our aim is to prove that if p > q, then for certain conditions on the parameters b, c, p, q. Moreover we find the radius of the smallest disk centred at 1 which contains the egg-shaped domain.

KW - Bessel functions

KW - Convex functions

KW - Starlike functions

UR - http://www.scopus.com/inward/record.url?scp=70449659325&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=70449659325&partnerID=8YFLogxK

U2 - 10.1080/17476930902998936

DO - 10.1080/17476930902998936

M3 - Article

AN - SCOPUS:70449659325

VL - 54

SP - 689

EP - 696

JO - Complex Variables and Elliptic Equations

JF - Complex Variables and Elliptic Equations

SN - 1747-6933

IS - 7

ER -